| Catalog Number |
22003E-07 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 22003e-07 and lot# 25105540 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 20oct2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd alaris smartsite extension set had flow issues.The following information was received by the initial reporter with the following: it was reported by the customer that this set for the emergency department that is defective and will not work to draw blood.